Alert archive / Florida / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jan 22, 2017, 7:53 PM EST for 4 counties in Florida. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 7:53 PM EST (00:53 UTC)
- Expired
- Jan 22, 2017, 8:30 PM EST
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lake County, FL, Orange County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 129 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 8:26 PM EST | HAIL 0.7 | 4 W Ponce Inlet, FL | MEASURED DIME SIZE HAIL ON NEEDLES DRIVE IN PORT ORANGE. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 4:35 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 0.9 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 838 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 6.3
The text
As transmitted.
699
WUUS52 KMLB 230053
SVRMLB
FLC069-095-117-127-230130-
/O.NEW.KMLB.SV.W.0006.170123T0053Z-170123T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
753 PM EST SUN JAN 22 2017
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northwestern Orange County in east central Florida...
Northeastern Lake County in east central Florida...
Seminole County in east central Florida...
Volusia County in east central Florida...
* Until 830 PM EST
* At 752 PM EST, a line of severe thunderstorms was located
from Pierson to Eustis, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Deltona, Daytona Beach, Port Orange, Sanford and Apopka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM EST for east central
Florida.
LAT...LON 2943 8107 2909 8090 2879 8068 2879 8097
2864 8099 2859 8166 2905 8165 2906 8164
2933 8164 2938 8145 2940 8142 2926 8142
2927 8115 2941 8116 2943 8111
TIME...MOT...LOC 0052Z 246DEG 69KT 2901 8145
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 22, 4:25 PM EST, 3 hours 28 minutes earlier.
Area forecast discussion, Jan 22, 4:25 PM EST, 3 hours 28 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
425 PM EST Sun Jan 22 2017
...Potentially Rare & Significant Severe Weather Event This
Evening...
.DISCUSSION...
Short Term...All eyes remain focused on the potential for a rare
and significant severe weather event taking shape across the
central and northern Florida Peninsula. A significant upper level
system will move over the Mississippi Valley and aid in the rapid
deepening of low pressure over the southeast tonight. Increasingly
favorable wind and shear profiles are expected to align and lead
to a very active late afternoon and evening period across the
forecast area. Low/mid layer flow will continue to increase to
65-70 knots through late afternoon, with 850mb winds as high as
50-60 knots across northern sections by 21-00Z. The strengthening
environmental wind profiles and shear will support very fast
moving storms with the potential for damaging winds and also
isolated strong to violent (EF2+) tornadoes. Some of these have
the potential to be long tracked and significant. Tornado Watches
will likely go into effect shortly.
Expect threats to evolve from two different modes of convection,
including the potential for isolated supercell development out
ahead of a organized and powerful squall line that will begin to
move through after sunset. Pre-squall line convection will
continue to develop in an increasingly favorable environment along
and north of the I-4 corridor through sunset. The squall line is
expected to approach our westernmost areas between 23Z-00Z and
quickly pushing to the south and east from there, pressing off the
Treasure Coast around or slightly after midnight.
Short-lived intense rainfall can also be expected but given the
fast forward motion, amounts should not be excessive with
widespread one half inch accumulations and locally up to 2 inches.
Will maintain a small chance for showers and thunderstorms past
midnight as upper level energy in association with the parent low
passes over the state. In fact, more recent runs of some mesoscale
models indicate additional low-topped convection developing over
the Gulf and moving across the Peninsula toward sunrise. It should
be noted that while some strong wind gusts may accompany these
showers, any severe weather threat will have passed.
Monday...Windy conditions will exist across the area Monday as a
strong westerly flow ushers in drier/cooler air behind the front.
Another Wind Advisory may be needed across the area as winds are
forecast to reach near 25 mph with gusts to 30-35 mph. Lingering
low clouds and areas of light rain/isolated showers may continue
into the morning hours as axis of low aloft pushes across the
state. Rain chances should then end into the afternoon, with skies
gradually clearing into the evening. Highs will reach the low to
mid 70s with temperatures falling into the upper 40s to low 50s
over much of the region Monday night.
Tuesday-Wednesday...High pressure will approach the area from the
west Tuesday, then will continue eastward across the state and
offshore into mid week. This will lead to decreasing winds through
the period, shifting from the W/NW Tuesday to S/SW on Wednesday.
Drier airmass across the area will keep rain chances out of the
forecast, and temperatures will gradually increase from near normal
on Tuesday/Tuesday Night to slightly above normal into Wednesday.
Thursday-Saturday...Warmer than normal conditions will continue
across the area Thursday before a cold front moves southward through
the region late in the day through Thursday night. Rain chances
remain rather low with this frontal passage, and any rainfall looks
to be rather light. Cooler/drier conditions then expected across
the area behind the front late week into Saturday.
&&
.AVIATION...
Strong south to southwest flow, with sustained surface winds 20-25
kts gust 30-35 knts will continue ahead of a developing squall
line over the eastern Gulf of Mexico. Rapidly deterioratingconditions
are anticipated late this afternoon and especially sunset as the
squall line approaches from the west. Expect squall line to
approach KLEE between 23Z-00Z and move rapidly to the south and
east, exiting the Treasure Coast after 05Z-06Z.
&&
.MARINE...
Today/Tonight...Gale Warning will go into effect at 4PM/21Z as winds
increase to 30-35 knots offshore this evening and overnight.
Frequent gusts to Gale Force (34 knots) expected over the
nearshore waters. Seas building to 7 feet this afternoon
offshore, then 10-11 feet tonight. The offshore flow will suppress
seas nearshore to 4-5 feet.
Monday...Very hazardous boating conditions will continue across
the waters, as strong W/NW winds up to 25-30 knots persist,
maintaining seas of 9-11 feet offshore. A Gale Warning will remain
in effect over the waters through the late evening.
Tuesday-Thursday...High pressure will shift eastward across the Gulf
Tuesday and then cross the state and push offshore into mid week.
This will allow W/NW winds and seas to gradually decrease into
Tuesday, but poor to hazardous boating conditions will likely
persist. As winds decrease even further and switch to the S/SW into
mid week, boating conditions will become more favorable.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 60 71 49 70 / 90 20 0 0
MCO 62 72 51 72 / 90 20 0 0
MLB 63 75 49 72 / 90 20 0 0
VRB 65 74 52 74 / 90 20 10 0
LEE 60 70 50 70 / 90 20 0 0
SFB 62 72 50 73 / 90 20 0 0
ORL 62 72 51 72 / 90 20 0 0
FPR 64 75 48 74 / 90 20 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until midnight EST tonight for Coastal Volusia
County-Indian River-Inland Volusia County-Martin-Northern
Brevard County-Northern Lake County-Okeechobee-Orange-
Osceola-Seminole-Southern Brevard County-Southern Lake
County-St. Lucie.
AM...Small Craft Advisory until 4 PM EST this afternoon for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Small Craft Advisory from 11 PM Monday to 9 AM EST Tuesday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm-Volusia-Brevard County Line to
Sebastian Inlet 20-60 nm.
Gale Warning until 11 PM EST Monday for Flagler Beach to Volusia-
Brevard County Line 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Sebastian Inlet to Jupiter
Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 0-20 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
&&
Ulrich/Volkmer/Combs/Cristaldi/Sharp/Lascody/Smith/SprattHazardous weather outlook, Jan 22, 4:17 PM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 417 PM EST SUN JAN 22 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-230100- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 417 PM EST SUN JAN 22 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... ENVIRONMENTAL CONDITIONS AHEAD OF A POTENT LOW PRESSURE SYSTEM ACROSS THE SOUTHEAST STATES WILL SUPPORT SEVERE THUNDERSTORMS ACROSS THE NORTHERN FLORIDA PENINSULA INTO EARLY EVENING THAT WILL THEN MOVE SOUTHEAST ACROSS THE REMAINDER OF EAST CENTRAL FLORIDA THROUGH LATE EVENING AND UNTIL AROUND 1 AM ACROSS THE TREASURE COAST. DEEP LAYER WIND SHEAR...COLDER TEMPERATURES ALOFT AND STRONG INSTABILITY WILL PRODUCE AN ENHANCED RISK OF DAMAGING WINDS...HAIL AND A FEW STRONG LONG TRACKED TORNADOES. WIDESPREAD RAINFALL AMOUNTS AROUND ONE HALF INCH ARE EXPECTED WITH LOCALLY HIGHER AMOUNTS UP TO 1 TO 2 INCHES POSSIBLE. RESIDENTS AND VISITORS IN THE AREA SHOULD REVIEW THEIR EMERGENCY PLANS FOR SEVERE THUNDERSTORMS AND TORNADOES. IF WARNINGS ARE ISSUED...HEAD TO A STURDY STRUCTURE AWAY FROM WINDOWS IMMEDIATELY. ALSO...ENSURE YOU HAVE MULTIPLE WAYS TO RECEIVE WATCH AND WARNING INFORMATION...INCLUDING THROUGH NOAA WEATHER RADIO...YOUR SMART PHONE...LOCAL TV OUTLETS...OR A COMPUTER. .HIGH WIND IMPACT... A WIND ADVISORY CONTINUES THROUGH MIDNIGHT FOR STRONG AND GUSTY SOUTHWEST WINDS 20 TO 30 MPH WITH OCCASIONAL GUSTS UP TO 40 TO 45 MPH. LOOSE OR LIGHTWEIGHT OBJECTS SHOULD BE SECURED. SMALL TREE LIMBS MAY BE BROUGHT DOWN. .RIP CURRENT IMPACT... A SMALL BUT LONG PERIOD NORTHEAST SWELL WILL PRODUCE A MODERATE RISK OF RIP CURRENTS AT THE BEACHES. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .MARINE THUNDERSTORM GUST IMPACT... A BAND OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH ACROSS THE INTRACOASTAL AND ATLANTIC WATERS THIS EVENING AND TONIGHT. A LARGE SWATH OF 35 TO 45 KNOT WINDS ARE EXPECTED TO ACCOMPANY THE SQUALL LINE AND ANY STORMS THAT DEVELOP AHEAD OF THE LINE. MORE INTENSE LOCALIZED WINDS OF 50 TO 60 KNOTS WILL OCCUR WITHIN THE SQUALL LINE AS IT PUSHES ACROSS THE INTRACOASTAL AND ATLANTIC WATERS. .WIND AND SEA IMPACT... A GALE WARNING IS IN EFFECT. EXTREMELY HAZARDOUS WINDS AND SEAS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. VERY HAZARDOUS BOATING CONDITIONS WILL CONTINUE MONDAY DUE TO STRONG WEST WINDS 20 TO 30 KNOTS MAINTAINING SEAS 10 TO 11 FEET WELL OFFSHORE. A GALE WARNING WILL REMAIN IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER. FORMAL ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND TONIGHT. PLEASE RELAY ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN MELBOURNE AT 3 2 1 2 5 5 0 2 1 2. VOLKMER
In the hours before
Special weather statement, Jan 22, 3:51 PM EST, 4 hours 2 minutes before
Special Weather Statement
National Weather Service Melbourne FL
351 PM EST SUN JAN 22 2017
FLZ041-044-144-222145-
Inland Volusia County FL-Northern Lake County FL-
Southern Lake County FL-
351 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR LAKE AND NORTHWESTERN VOLUSIA
COUNTIES UNTIL 445 PM EST...
At 348 PM EST, Doppler radar was tracking developing strong
thunderstorms near Bushnell and Brooksville, moving northeast at 60
mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms as they move through Lake and Volusia Counties.
Locations impacted include...
Leesburg, Eustis, Tavares, Lady Lake, and DeLand.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 2896 8195 2896 8166 2905 8166 2906 8164
2928 8164 2930 8167 2934 8163 2938 8145
2940 8142 2926 8142 2926 8133 2907 8123
2878 8162 2878 8165 2875 8166 2853 8195
TIME...MOT...LOC 2048Z 231DEG 53KT 2872 8207
DWSLocal storm report, Jan 22, 4:07 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM NON-TSTM WND GST ORLANDO INTERNATIONAL A 28.42N 81.32W
01/22/2017 M46 MPH ORANGE FL ASOS
ORLANDO INTERNATIONAL AIRPORT MEASURED A WIND GUST OF 40
KTS/46 MPH FROM THE SSW.
&&
JCSpecial weather statement, Jan 22, 6:48 PM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Melbourne FL
648 PM EST SUN JAN 22 2017
FLZ045-046-053-144-230030-
Osceola FL-Southern Lake County FL-Orange FL-Seminole FL-
648 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR ORANGE...SOUTHWESTERN LAKE...
SEMINOLE AND NORTHWESTERN OSCEOLA COUNTIES UNTIL 730 PM EST...
At 647 PM EST, Doppler radar was tracking strong thunderstorms near
Four Corners and Bay Lake, moving northeast at 55 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Orlando, Kissimmee, Sanford, Apopka and Altamonte Springs.
A tornado watch remains in effect until 1000 PM EST for east central
Florida.
LAT...LON 2850 8196 2851 8195 2880 8120 2880 8118
2878 8118 2879 8114 2883 8112 2836 8091
2826 8159 2826 8166 2835 8166 2835 8179
2836 8179 2836 8186 2835 8186 2835 8196
TIME...MOT...LOC 2347Z 232DEG 49KT 2837 8167
dwsLocal storm report, Jan 22, 7:09 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL TAVARES 28.80N 81.74W
01/22/2017 E1.00 INCH LAKE FL BROADCAST MEDIA
DIME TO QUARTER SIZE HAIL REPORTED IN TAVARES. RETWEETED
POST FROM BROADCAST MEDIA. TIME ESTIMATED.
&&
JCLocal storm report, Jan 22, 7:19 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
719 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TSTM WND GST SANFORD AIRPORT 28.78N 81.24W
01/22/2017 M61 MPH SEMINOLE FL ASOS
ASOS MEASURED A GUST OF 53 KT/61 MPH FROM THE SSW.
&&
JCLocal storm report, Jan 22, 7:36 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
736 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM TSTM WND GST ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
01/22/2017 M54 MPH ORANGE FL ASOS
MEASURED WIND GUST OF 54 MPH/47 KT FROM THE SSW.
&&
JCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 22, 7:00 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola, Seminole | 60 min |
| Jan 22, 7:12 PM EST | Special Marine Warning | MLB | 63 min | |
| Jan 22, 7:19 PM EST | Tornado Warning | MLB | Orange, Seminole, Volusia | 41 min |
| Jan 22, 7:26 PM EST | Severe Thunderstorm Warning | MLB | Lake, Orange, Volusia | 64 min |
| Jan 22, 7:29 PM EST | Tornado Warning | MLB | Volusia | 31 min |
| Jan 22, 7:51 PM EST | Tornado Warning | MLB | Brevard, Orange, Seminole, Volusia | 39 min |
| Jan 22, 8:15 PM EST | Special Marine Warning | MLB | 2 hr | |
| Jan 22, 8:29 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Orange, Seminole, Volusia | 61 min |
| Jan 22, 8:36 PM EST | Special Weather Statement | MLB | Orange | 54 min |
| Jan 22, 8:59 PM EST | Special Weather Statement | MLB | Brevard, Osceola | 46 min |
| Jan 22, 9:10 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 50 min |
| Jan 22, 9:28 PM EST | Tornado Warning | MLB | Brevard | 32 min |
| Jan 22, 9:58 PM EST | Severe Thunderstorm Warning | MLB | Brevard, Osceola | 47 min |
| Jan 22, 9:59 PM EST | Special Weather Statement | MLB | Brevard, Indian River, Osceola | 91 min |
| Jan 22, 10:07 PM EST | Tornado Warning | MLB | Brevard | 23 min |
| Jan 22, 10:14 PM EST | Special Marine Warning | MLB | 3 hr | |
| Jan 23, 12:21 AM EST | Special Weather Statement | MLB | Indian River, Saint Lucie | 24 min |
| Jan 23, 12:40 AM EST | Special Weather Statement | MLB | Martin | 35 min |
| Jan 23, 1:14 AM EST | Special Marine Warning | MLB | 2 hr | |
| Jan 23, 3:15 AM EST | Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.